Skip to Content

Join the 'Estrogen' group to help and get support from people like you.

Estrogen Questions

 Clear

We found 76 questions associated with the 'Estrogen' topic.

Estrace Vaginal Cream - I'm confused. can you have intercourse while using estrogen cream?

Posted 22 Sep 2015 by fancyfran 2 answers

Said men could absorb via the penis. If yes how soon is it ok? If I'm taking for the first time every night for two weeks Is it ok to apply the night before having sex then apply after?

First time on birth control, Q about period?

Posted 17 days ago by Cloudytuesday9 0 answers

I started a low estrogen pack of bc, it is 28 days with only 4 placebo pills. I started on a Sunday and this was the last day of my period. I have read that it is better to start before your cycle but my doctor did not tell me this, is that an issue? Also: I normally get my period every 20 days, ...

I am 59 an have been having hot flashes for 9 years. I had a full hysterectomy in 2015. I have pain?

Posted 4 Nov 2016 by pamelasipe1957 1 answer

during sex. What kind of estrogen do you recommend? I can only afford $30 a month. Thank you.

Does a dropping estrogen level signify impending miscarriage? already using supplemental estrogen?

Posted 21 Sep 2016 by uio 0 answers

... and progesterone suppositories

Can you get your period during active birth control pills? Is it normal?

Posted 8 Sep 2016 by am887 0 answers

I take non-estrogen birth control. I've been taking the same pills for about 3 years. I'm a Saturday start, always have been. At the end of my second week of birth control pills, I missed two days, Friday and Saturday. I did what the pack said and took two pills Sunday night, when I ...

If you had a full hysterectomy because of endometriosis should I use premarin vaginal cream?

Posted 26 Aug 2016 by Sabner2002 0 answers

I had a hysterectomy in September due to endometriosis. I have not been on any estrogen replacement. But I got a uti and my doctor said its because I have low estrogen. So she prescribed me this cream. I just want to make sure that it won't rise my estrogen levels to high because endometriosis ...

Can an estrogen birth control implant cause five week long period?

Posted 14 Aug 2016 by AcaciaG 1 answer

I got an estrogen implant three months ago to help with painful periods that would go on for two weeks every month. The month right after I got the implant I didn't get a period. The next month I started a light period and this has been going on for five weeks now. Is this normal?

Cramps on Depo shot after stopping estrogen pills? Chance of pregnancy?

Posted 5 Aug 2016 by sarahhenry18 1 answer

I got my first shot on Depo May 30th and I had been bleeding from the day of the first shot until July 6th. After getting tired of the bleeding I talked to my doctor, which she prescribed me chewable birth control pills (Norethind/Ethinyl EST FE CHW) after 2 days of taking these pills the bleeding ...

Once your body gets used to supplements, is it recommended that you stay on them?

Posted 22 Jul 2016 by Sweetee2804 0 answers

Hello, I'm a 28 year old female who has been taking evening primrose old and cod liver oil continuously for about 2-3 years, in Feb 2016 I happened to run out of both and didn't rush to stock up again as I didn't think it would be bad for me. So I had a month or two off of them, as ...

Are eye drops containing boric acid safe some a women who has had breast cancer?

Posted 4 Jul 2016 by vsmccall 0 answers

I read on LIVESTRONG that boric acid can raise estrogen levels, but don't know if that means taken internally or if it would also apply to eye drops. I have been cancer free for 3 years and don't want to take any unnecessary chances, but would like to try the eye drops to treat severe dry ...

Can I insert Vagifem while wearing a pessary?

Posted 20 May 2016 by WendySara 0 answers

I take Vagifem twice a week. I am now wearing a pessary to deal with some pelvic prolapse. If I insert the Vagifem, will the estrogen still get into my system or will it be stopped by the pessary (which does have some openings in it)?

Lo Loestrin Fe - Acne get worse or better in time?

Posted 6 May 2016 by rolona 0 answers

I switched pills because my last one had to much estrogen in it. My question for this pill is, for anyone who normally deals with acne before starting this, do you notice an terrible increase or decrease after starting and after long term use? I know that the first six months my acne will get worse ...

Birth Control - I've been off of my pill for about a month because the estrogen was too high and it?

Posted 6 May 2016 by c_sandy719 1 answer

... was making me sick, but on Sunday I started the new pack. It's been 5 days and tonight my boyfriend and I had protected sex but the condom slipped off while he was finishing. I know it's too early to determine anything but should I be worried for the near future?

Page 1 2 3 4 5 6 Next

Ask a Question

Search this Group